What are the Symptoms. Of rayauds?

recently diagnosed been telling doctor for years!(My moms got it)but my mom also has arthritus,spondilitus and carpal tunnel.doctors have done blood test for arthritus and said I haven't got it and all my symptoms are raynauds and my new medication nifedapine will help.but the pain I'm in isn't improving.my symptoms in my hands and feet are swelling,pins and needles,blue/white/red skin pain in my fingers every morning the bones not the joints,then there the agony wen I brush my hair or open a jar or simular tasks and my feet are worst its the whole bottle of them when I weight bear its agony I'm on solpodol and it doesn't touch the pain atall in my feet!are all these things raynauds plz?I hope not as my meds for raynauds don't help with my feet pain or pain in my hands wen I'm doing something and I can't cope with this pain forever!

4 Replies

oldestnewest
  • It could be Raynaud's but you can be helped with the symptoms. Have you told your doctor all your symptoms? I would suggest that you get referred to a rheumatologist who will know more than your GP. Nifedipine certainly helps a lot. As you get used to it it can be increased. I also get Iloprost which helps a great deal. Physiotherapy also helps. Get treated properly. Good luck.

  • I agree rheumatology the way to go, I have osteoarthritis as well as Raynauds and a bunch of other stuff, I mentioned to my rheumatologist that I had pain running across the first joint down from my fingertips and around the knuckle on my middle finger and pain in my right ankle, she said thats osteoarthritis starting, its not autoimmune like rheumatoid arthritis and like the other stuff I have, she said ' its nothing to do with your vasculitis its a little added bonus; :) so I dont think it shows up in a blood test? Your feet, maybe delayed pressure urticaria or arthritis in your feet? Good luck x :)

  • Thank you both for your advice.the hospital gave me a letter for my gp saying to send me to see a rheumatologist but doctor gave me nifedapine and said see how u get on with that instead!the nifedapine makes my hands etc a nicer colour and warm but my feet are always hot and red anyway so nifedapine makes them hotter so I'm confused but I'm guessing my raynauds is only in my hands and legs as there only parts that are always blue or white x

  • I am assuming that you are under a rheumatologist and if so there may be a nurse specialist you could talk to. I am happy to go over the possible symptoms with you having had severe Raynaud's for over 30 years. Just call the RSA on 01270 872776 and leave your phone number and I will call you back.

    Anne - Welfare Officer RSA

You may also like...